MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE
Model Number 3L82-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated glucose result while using the clinical chemistry glucose assay.The customer provided the following data for a newborn patient on (b)(6) 2017; initial result (using a glucose meter) 2.1 mmol/l (37.84 mg/dl) a new specimen was collected from the same puncture and tested was completed for confirmation using the clinical chemistry glucose assay: 3.6 mmol/l (64.68 mg/dl) the result of 3.6 mol/l was autoverified and a result of 2.1 mmol/l was generated.The specimen was tested a third time and a result of 2.1 mmol/l was generated.There was no adverse impact to patient management reported.
 
Additional Manufacturer Narrative
Evaluation of the customer issue included a review of the complaint text, a search for similar complaints, and a review of labeling.Return material was not available from the customer.Tracking and trending did not identify an adverse trend for falsely elevated glucose results.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the clinical chemistry glucose assay, ln 03l82, lot 49897uq08, was identified.

Brand Name
CLINICAL CHEMISTRY GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6578363
Report Number1628664-2017-00225
Device Sequence Number905085
Product Code CFR
UDI-Device Identifier00380740006006
UDI-Public(01)00380740006006(17)170831(10)49897UQ08
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number3L82-21
Device Catalogue Number03L82-21
Device Lot Number49897UQ08
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by Manufacturer06/16/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; LN (B)(4), SN (B)(4)